- Volume 17, Number 4 (2011), 1268-1284.
Absolute regularity and ergodicity of Poisson count processes
We consider a class of observation-driven Poisson count processes where the current value of the accompanying intensity process depends on previous values of both processes. We show under a contractive condition that the bivariate process has a unique stationary distribution and that a stationary version of the count process is absolutely regular. Moreover, since the intensities can be written as measurable functionals of the count variables, we conclude that the bivariate process is ergodic. As an important application of these results, we show how a test method previously used in the case of independent Poisson data can be used in the case of Poisson count processes.
Bernoulli, Volume 17, Number 4 (2011), 1268-1284.
First available in Project Euclid: 4 November 2011
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Neumann, Michael H. Absolute regularity and ergodicity of Poisson count processes. Bernoulli 17 (2011), no. 4, 1268--1284. doi:10.3150/10-BEJ313. https://projecteuclid.org/euclid.bj/1320417504